Number of documents

16

Publications en 2016


1) Publications (parues ou acceptees) dans des revues a comite de lecture.

 

V.M.Buchstaber, A.A.Glutsyuk. On determinants of modi!ed Bessel functions and entire solutions of double confluent Heun equations. -- Nonlinearity, 29 (2016), 3857--3870.

A.Glutsyuk. On 4-reflective complex analytic planar billiards. -- A paraitre dans  le Journal of Geometric Analysis. Publie First Online. DOI:  10.1007/s12220-016-9679-x  

A.Glutsyuk, L.Rybnikov. On families of differential equations on two-torus with all phase-lock areas. -- A paraitre dans Nonlinearity 30 (2017).

 

2) Preprints sur l'archive (pre-publications soumises pour publication).

V.M.Buchstaber, A.A.Glutsyuk. On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect. -- Preprint  https://arxiv.org/abs/1609.00244

A.Glutsyuk, E.Shustin. On polynomially integrable planar outer billiards and curves with symmetry property. --                                              Preprint  https://arxiv.org/abs/1607.07593


Journal articles12 documents

  • Victor Buchstaber, Alexey Glutsyuk. Total positivity, Grassmannian and modified Bessel functions. Contemporary Mathematics, Amer. Math. Soc., In press. ⟨ensl-01664210⟩
  • Alexey Glutsyuk. On two-dimensional polynomially integrable billiards on surfaces of constant curvature.. Doklady Mathematics, 2018, 98 (1), pp.382--385. ⟨ensl-01964936⟩
  • Alexey Glutsyuk, E Shustin. On polynomially integrable planar outer billiards and curves with symmetry property. Mathematische Annalen, Springer Verlag, 2018, 372, pp.1481--1501. ⟨10.1007/s00208-018-1726-4⟩. ⟨ensl-01413589v2⟩
  • Alexey Glutsyuk, Sanjay Ramassamy. A first integrability result for Miquel dynamics. Journal of Geometry and Physics, Elsevier, 2018, 130, pp.121-129. ⟨hal-01689988⟩
  • Alexey Glutsyuk. On constrictions of phase-lock areas in model of overdamped Josephson effect and transition matrix of double confluent Heun equation. Journal of Dynamical and Control Systems, Springer Verlag, 2018, ⟨10.1007/s10883-018-9411-1⟩. ⟨ensl-01964940⟩
  • Alexey Glutsyuk, Leonid Rybnikov. On families of differential equations on two-torus with all phase-lock areas. Nonlinearity, IOP Publishing, 2017, 30 (1), pp.61-72. ⟨10.1088/0951-7715/30/1/61⟩. ⟨ensl-01413585⟩
  • V Buchstaber, Alexey Glutsyuk. On monodromy eigenfunctions of Heun equations and boundaries of phase-lock areas in a model of overdamped Josephson effect. Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, 2017, 297 (2017), pp.50--89. ⟨10.1134/S0081543817040046⟩. ⟨ensl-01413590v2⟩
  • Alexey Glutsyuk. On 4-reflective complex analytic planar billiards. Journal of Geometric Analysis, 2016, 27 (2017), pp.183--238. ⟨10.1007/s12220-016-9679-x⟩. ⟨ensl-01409258⟩
  • Victor Buchstaber, Alexey Glutsyuk. On determinants of modi!ed Bessel functions and entire solutions of double confluent Heun equations. Nonlinearity, IOP Publishing, 2016, 29, pp.3857-3870. ⟨10.1088/0951-7715/29/12/3857⟩. ⟨ensl-01409267⟩
  • Alexey Glutsyuk, Dmitry A. Filimonov, Victor Kleptsyn, Ilya Schurov. On the adjacency quantization in the equation modelling the Josephson effect. Functional Analysis and Its Applications, Springer Verlag, 2014, 48 (4), pp.272-285. ⟨10.1007/s10688-014-0070-z⟩. ⟨hal-00830082⟩
  • Alexey Glutsyuk, Christophe Sabot. Stokes matrices of hypergeometric integrals. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2010, 60 (1), pp.291-317. ⟨10.5802/aif.2523⟩. ⟨hal-00863549⟩
  • Alexey Glutsyuk. Simultaneous metric uniformization of foliations by Riemann surfaces. Commentarii Mathematici Helvetici, European Mathematical Society, 2004, 79 (4), pp.704-752. ⟨ensl-00078827⟩

Books1 document

  • Marco Brunella, Sorin Dumitrescu, Philippe Eyssidieux, Alexey Glutsyuk, Laurent Meersseman, et al.. Variétés complexes, feuilletages, uniformisation. SMF, 34/35, 2012, Panoramas et Synthèses, 978-2-85629-358-4. ⟨hal-01894756⟩

Preprints, Working Papers, ...3 documents

  • Alexey Glutsyuk. On commuting billiards in higher dimensions. 2018. ⟨ensl-01964943⟩
  • Alexey Glutsyuk. On polynomially integrable Birkhoff billiards on surfaces of constant curvature.. 2018. ⟨ensl-01664204v2⟩
  • Alexey Glutsyuk, Yuli Ilyashenko. Restricted version of the infinitesimal Hilbert 16th problem. 2006. ⟨ensl-00078858⟩